Transition from downbeat to upbeat nystagmus caused by 4-aminopyridine

Feil, K.; Claaßen, J.; Bardins, S.; Teufel, J.; Habs, M.; Kalla, Roger; Strupp, M. (2013). Transition from downbeat to upbeat nystagmus caused by 4-aminopyridine. Journal of neurology, 260(5), pp. 1426-1428. Springer-Medizin-Verlag 10.1007/s00415-013-6907-1

[img] Text
Transitiondownbeat_2013Feil.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (241kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Head Organs and Neurology (DKNS) > Clinic of Neurology

UniBE Contributor:

Kalla, Roger

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0340-5354

Publisher:

Springer-Medizin-Verlag

Language:

English

Submitter:

Valentina Rossetti

Date Deposited:

23 Jun 2014 09:00

Last Modified:

29 Oct 2015 12:08

Publisher DOI:

10.1007/s00415-013-6907-1

BORIS DOI:

10.7892/boris.53982

URI:

https://boris.unibe.ch/id/eprint/53982

Actions (login required)

Edit item Edit item
Provide Feedback